# SDR HEEA075542

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,538 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206324459
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET POPPED. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
